# SDR CAL960523

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nlg Ww
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - RIGHT OUTBOARD AFT CORNER OF NOSE WHEEL WELL UPPER PRESS.  PANEL HAS SEVERE BULGING AROUND FASTENERS.  REMOVED CORROSION, INSTALLED DOUBLER PER CAL EA 5310-02452 OP 1.  ALODINED AND PRIMED BARE METAL.  (M)
